# SDR SIMA202002197002

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 34,996 hours, 31,981 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI ICE SYSTEM FAILED IN AIR DECENDING FROM 20K-C/A-PERFORMED ANTI-ICING SYSTEM OPERATIONAL TEST. OPERATIONAL TEST GOOD IAW AMM 30-00-00. NO DEFECTS FOUND AT THIS TIME.
